Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
retaliate

Can I use the Eucerin Moisturizer Day 1

Recommended Posts

You're not supposed to, he says to wait a week or two before using AHA products. No harm in trying though, it might sting though if your skin isn't used to BP and all just yet.

Share this post


Link to post
Share on other sites

I would imagine that the stinging from the Benzol Peroxide AND the stinging from the Eucerine would be unbearable!!!

I couldn't sleep when I first started on the BP, it stung that much.

Good luck... you brave, brave man! eusa_pray.gif

Share this post


Link to post
Share on other sites

don't use the eucerin on day one. the aha will cause sever stinging. use it after the second or third week. just start with a lotion with aha.

Share this post


Link to post
Share on other sites

this is interesting. i'm considering getting this moisturizer. i've been using bp for about a week now. it doesn't really irritate my skin at all. my skin feels very comfortable after using bp, not even dry! should i start using this?

Share this post


Link to post
Share on other sites

i started off with nuetrogena healthy skin which has a allot more powerfull aha than eucerin does and im just fine. id say go for it. if you can handle a good moisturizer off the beggining then thats the way to go.

Share this post


Link to post
Share on other sites

Some people say it really stings at first, which is why I recommend waiting. But if your skin is fine, that's fine. Thing is, the stinging could happen on day 3 or 4, so don't be surprised if it shows up then. If it does, switch to another moisturizer for a couple of weeks.

Share this post


Link to post
Share on other sites
Some people say it really stings at first, which is why I recommend waiting.  But if your skin is fine, that's fine.  Thing is, the stinging could happen on day 3 or 4, so don't be surprised if it shows up then.  If it does, switch to another moisturizer for a couple of weeks.

Share this post


Link to post
Share on other sites

ak, so I continued to use this even though it was irritating my skin and I ended up with a red burn on my face where I apply the bp which is basically just around my mouth. I went away for the weekend and looked like a freak. I couldn't even use my regular concealer because it was flakey as well. I ended up paying a bunch of money for some good powder and applied thick moisturizer often. It sucked! Anyway, if you feel any bit of irritation, stop using it immediately and maybe try again when your skin feels better or stop using it all together.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×